# SDR SWIA202266709

- Difficulty date: October 17, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 21,458 hours, 11,934 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 84 S27-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA BELOW FLOOR STRUCTURE ON SHEAR CLIP AT FR 84 BETWEEN STRINGERS 27R-28R.     (C-CHECK RO 10/31/2022)    REMOVED AND REPLACED SHEAR CLIP AT FR 84 STR 27R - 28R REF EMB 175 SRM 51-40-08. THIS REPAIR DOES NOT EFFECT THE AIRCRAFT WEIGHT AND BALLANCE. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS.
